DOI 10.1097/00002826-199506000-00010
Vigabatrin and multifocal myoclonus in adults with partial seizures.
Аннотация
We report the appearance of multifocal myoclonus in two adult patients treated with vigabatrin as an add-on drug for complex partial seizures. The myoclonus subsided after dose reduction or discontinuation of the drug. There were no electroencephalogram correlates during the myoclonic jerks. This phenomenon may represent a apparently dose-related rare adverse drug event, similar to that seen occasionally with other anticonvulsants.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.